# SDR DHL9980523C

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING FLAP LOWER SCISSORS  PANEL DELAMINATED.  REMOVED AND INSTALLED SERVICEABLE PANEL PER SRM 51-3-0.  N/R 60
